# SDR HEEA0013410

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 407375005101
- Condition: Failed
- Location: Xmsn Oil
- Part time: 177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO PRESSURE INDICATION POWER. XMSN OIL TEMP/PRESS
